# SDR CALA2025040903661

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 25,124 hours, 3,744 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AREA HEATER IN GALLEYDOES NOT HEAT G4L GALLEY FLOOR HEATER EMITS ACRID ELECTRIC ODOR. TURNED OFF-NO ODO R PERFORMED GALLEY AREA HEATING SYSTEM OPERATIONAL TEST PER AMM DMC-B787-A-21-45-00-03A-320A-A.TEST PASSED, OPS OK.
